# SDR DL72W950407

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291WA
- Make and model: Boeing 727247
- Aircraft serial: 22109
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 652163253A
- Condition: Cracked
- Location: Nr 2 Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, A NR 2 MIDFLAP WAS ROUTED TO SHOP FOR RESTORATION.  SHOP INSPECTION FOUND THE AFT SPAR RAIL CRACKED 41 INCHES TO 55 INCHES FROM I/B END.  DAMAGE WAS REPAIRED PER M/M 57-52-0 PG.807
